# SDR ZZDA2010623

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDR ITEM - LIGHT COVER BY L-1 DOOR NOT ATTACHED.  RE-ATTACHED L1 LIGHT COVER REF AMM 33-51.
